Vol. 98, No. 2, 1982

Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
On g-metrizability

Leslie Foged

Vol. 98 (1982), No. 2, 327–332
Abstract

We show that a regular topological space is g-metrizable if and only if it is weakly first countable and admits a σ-locally finite k-network and that a g-metrizable space need not be g-developable.

Mathematical Subject Classification 2000
Primary: 54E35
Secondary: 54E65
Milestones
Received: 8 February 1980
Revised: 8 October 1980
Published: 1 February 1982
Authors
Leslie Foged